Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Christopher Reutenauer
Title: Free Lie algebras
Additional book information: Clarendon Press, Oxford, 1993, xvii+269 pp., US$86.00. ISBN 0-19-853679-8.

References [Enhancements On Off] (What's this?)

  • [1] I. M. Gel'fand, D. Krob, A. Lascoux, B. Leclerc, V. S. Retakh, and J. Y. Thibon, Non-commutative symmetric functions, Adv. Math. (to appear). MR 1327096 (96e:05175)

Review Information:

Reviewer: Gérard Duchamp
Journal: Bull. Amer. Math. Soc. 32 (1995), 325-330
DOI: https://doi.org/10.1090/S0273-0979-1995-00589-6
American Mathematical Society